# SDR ASAA2023071043964

- Difficulty date: July 10, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 41,460 hours, 11,898 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOW OIL PRESSURE INDICATED ON APU AFTER START ATTEMPT. GROUNDED - YES. PERFORMED APU BITE PER FIM 49-60 TASK 801NO FAULTS FOUND. APU OPS CHK GOOD.
